Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 124, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 28, 2015, 11:26 PM CDT for Ellis County, Johnson County, Tarrant County, Texas. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2015, 11:26 PM CDT (04:26 UTC)
- Expired
- May 29, 2015, 5:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ellis County, TX, Johnson County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 23 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 12:30 AM CDT | FLASH FLOOD | Arlington, TX | VEHICLES STRANDED IN HIGH WATER. SOME RESCUES OCCURRING. |
| May 29, 12:30 AM CDT | FLASH FLOOD | Cleburne, TX | SEVERAL COUNTY ROADS HAVE BEEN CLOSED ACROSS THE COUNTY. |
| May 29, 12:55 AM CDT | FLASH FLOOD | Cleburne, TX | OVER 30 ROADS CLOSED IN THE COUNTY. ONE SWIFT WATER RESCUE ONGOING |
| May 29, 1:26 AM CDT | FLASH FLOOD | Cleburne, TX | VEHICLE RESCUES AND HOMES FLOODED IN THE CLEBURNE AND LILLIAN AREAS |
| May 29, 2:37 AM CDT | FLASH FLOOD | Joshua, TX | BRIDGE IS OUT ON OAK HILL ROAD IN JOSHUA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 64 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2936 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
912
WGUS54 KFWD 290426
FFWFWD
TXC139-251-439-290730-
/O.NEW.KFWD.FF.W.0124.150529T0426Z-150529T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1126 PM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 230 AM CDT
* AT 1125 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...CEDAR HILL...
HALTOM CITY...BURLESON...CLEBURNE...MIDLOTHIAN...CROWLEY...FOREST
HILL...RICHLAND HILLS...KENNEDALE...EVERMAN...KEENE...JOSHUA...
ALVARADO...RENDON...VENUS AND PANTEGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3255 9704 3255 9696 3226 9709 3218 9747
3216 9751 3213 9751 3215 9757 3218 9757
3217 9760 3220 9759 3220 9761 3242 9761
3251 9746 3261 9735 3280 9724 3280 9703
$$
AJS2 follow-up statements
272
WGUS74 KFWD 290608
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
108 AM CDT FRI MAY 29 2015
TXC139-251-439-290730-
/O.CON.KFWD.FF.W.0124.000000T0000Z-150529T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-JOHNSON TX-TARRANT TX-
108 AM CDT FRI MAY 29 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHWESTERN ELLIS...JOHNSON AND SOUTHEASTERN TARRANT COUNTIES...
AT 105 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
SLOW MOVING THUNDERSTORMS PRODUCING HEAVY RAINFALL ROUGHLY ALONG A
LINE FROM GRANDVIEW TO ARLINGTON. GENERALLY ONE TO TWO INCHES OF
RAIN HAVE ALREADY FALLEN ACROSS THE AREA...WITH AN ADDITIONAL ONE
INCH OF RAINFALL EXPECTED OVERNIGHT. FLASH FLOODING IS OCCURRING
ACROSS MUCH OF JOHNSON COUNTY WHERE OVER 30 ROADS HAVE BEEN CLOSED.
FLASH FLOODING IS ALSO OCCURRING IN ARLINGTON WHERE SEVERAL STREETS
ARE UNDER WATER AND PEOPLE ARE BEING RESCUED FROM FLOODED
VEHICLES.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...CEDAR HILL...
HALTOM CITY...BURLESON...CLEBURNE...MIDLOTHIAN...CROWLEY...FOREST
HILL...RICHLAND HILLS...KENNEDALE...EVERMAN...KEENE...JOSHUA...
ALVARADO...RENDON...VENUS AND PANTEGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3255 9704 3255 9696 3226 9709 3218 9747
3216 9751 3213 9751 3215 9757 3218 9757
3217 9760 3220 9759 3220 9761 3242 9761
3251 9746 3261 9735 3280 9724 3280 9703
$$
92158
WGUS54 KFWD 290707
FFWFWD
TXC139-251-439-291030-
/O.EXT.KFWD.FF.W.0124.000000T0000Z-150529T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
207 AM CDT FRI MAY 29 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 530 AM CDT
* AT 203 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
SLOW MOVING THUNDERSTORMS CONTINUED TO PRODUCE HEAVY RAIN ACROSS
MUCH OF THE REGION. UP TO TWO TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN ACROSS JOHNSON COUNTY AND PARTS OF SOUTHEASTERN TARRANT
COUNTY. FLASH FLOODING IS OCCURRING ACROSS THE REGION WITH
NUMEROUS ROADS CLOSED AND SEVERAL HIGH WATER RESCUES FROM PEOPLE
IN VEHICLES. AN ADDITIONAL ONE TO TWO INCHES OF RAIN IS POSSIBLE
THROUGH EARLY MORNING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...CEDAR HILL...
HALTOM CITY...BURLESON...CLEBURNE...MIDLOTHIAN...CROWLEY...FOREST
HILL...RICHLAND HILLS...KENNEDALE...EVERMAN...KEENE...JOSHUA...
ALVARADO...RENDON...VENUS AND PANTEGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3255 9704 3255 9696 3226 9709 3218 9747
3216 9751 3213 9751 3215 9757 3218 9757
3217 9760 3220 9759 3220 9761 3242 9761
3251 9746 3261 9735 3280 9724 3280 9703
$$
92What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:37 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, May 28, 6:37 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 637 PM CDT THU MAY 28 2015 .AVIATION... ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPED LATE AFTERNOON ACROSS NORTH CENTRAL TEXAS...THUS HAVE PLACED VCTS IN THE TAFS FOR THE INITIAL PERIOD. A BAND OF SHOWERS AND THUNDERSTORMS THAT WERE WEST OF A KSPS /WICHITA FALLS/ TO KBWD /BROWNWOOD/ LINE AS OF 23Z...WILL CONTINUE TO MOVE EAST/SOUTHEAST AT 25-30 MPH. THIS BAND OF STORMS SHOULD APPROACH THE METROPLEX TAF SITES 01-02Z. THUS HAVE CARRIED TEMPO TSRA BETWEEN 01Z AND 05Z FOR KAFW AND KFTW...AND BETWEEN 02Z AND 06Z FOR THE REST OF THE METROPLEX TAF SITES. MVFR CEILINGS ARE EXPECTED TO SPREAD BACK INTO THE AREA BEFORE DAYBREAK. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP FRIDAY AFTERNOON...THUS VCTS HAS BEEN ADDED STARTING AT 20Z. THINGS ARE SIMILAR AT WACO EXPECT FOR THE TIMING OF THE THUNDERSTORMS THIS EVENING...04 TO 08Z. 58 && .PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 28 2015/ SCATTERED CONVECTION WILL CONTINUE TO DEVELOP ACROSS NORTH TEXAS THIS AFTERNOON/EARLY EVENING AHEAD OF AN APPROACHING SHORT WAVE. THE ATMOSPHERE IS MOIST AND UNSTABLE AS NOTED BY THE 18Z FWD SOUNDING WITH SURFACE BASED CAPE VALUES OVER 3500 J/KG. THE FLOW IS FAIRLY WEAK THROUGH THE MID LEVELS OF THE ATMOSPHERE SO STORMS THAT DO FORM WILL BE FAIRLY SLOW MOVING AND EFFICIENT RAIN PRODUCERS. THEREFORE...FLASH FLOODING WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. THE EARLY CONVECTION SHOULD DIMINISH WITH THE LOSS OF SURFACE HEATING. HOWEVER...ANOTHER ROUND OF CONVECTION WILL BE ORGANIZING IN WEST TEXAS LATE THIS AFTERNOON AND WILL APPROACH THE WESTERN ZONES LATER THIS EVENING AND MOVE EAST ACROSS THE CWA OVERNIGHT. THESE STORMS WILL BE HEAVY RAIN AND WIND PRODUCERS AND THIS WILL LIKELY LEAD TO FLASH FLOODING IN MANY LOCATIONS. WE HAVE DECIDED TO EXPAND THE CURRENT FLASH FLOOD WATCH TO INCLUDE ALL NORTH TEXAS COUNTIES. THE WATCH WILL START AT 6 PM TONIGHT AND RUN THROUGH SATURDAY MORNING. WE HAVE KEPT LIKELY POPS IN PLACE FRIDAY MORNING TO ACCOUNT FOR THE POSSIBILITY OF A LATER ARRIVAL OF THE WEST TEXAS STORMS. HOWEVER...THERE IS A GOOD CHANCE THAT THE SQUALL LINE COULD ADVANCE OUT AHEAD OF THE SHORT WAVE FRIDAY MORNING AND LEAVE MUCH IF NOT ALL OF NORTH TEXAS IN SUBSIDENCE DURING THE DAY FRIDAY. ONCE THE UPPER TROUGH AXIS MOVES EAST OF THE REGION FRIDAY AFTERNOON IT WILL ALLOW A COLD FRONT TO ENTER INTO NORTH TEXAS. THE FRONT WILL PROVIDE THE FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY. STORMS CHANCES SHOULD DECREASE FROM NORTH TO SOUTH SATURDAY AFTERNOON AS THE DRY/COOL AIR BEHIND THE FRONT DEEPENS. THERE MAY BE SOME LINGERING SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY MORNING ACROSS THE SOUTHEAST HALF OF THE AREA. HOWEVER...UPPER LEVEL HIGH PRESSURE WILL BEGIN BUILDING IN FROM THE WEST AND SHOULD BRING AN END TO ALL PRECIPITATION CHANCES BY SUNDAY EVENING. THE EXTENDED MODELS HAVE BEEN IN FAIRLY GOOD AGREEMENT WITH REGARDS TO THE WEATHER PATTERN ACROSS NORTH TEXAS EARLY NEXT WEEK WITH UPPER LEVEL RIDGING OVER THE STATE AND LOW LEVEL MOISTURE REMAINING IN THE GULF. THIS SHOULD BRING A TEMPORARY END TO PRECIPITATION CHANCES. HOWEVER...THE GFS CONTINUES TO DEVELOP A CUT OFF LOW UNDER THE RIDGE AND PARKS IT NEAR THE LOWER MISSISSIPPI VALLEY THROUGH THE END OF THE WEEK. IF THIS PATTERN VERIFIES IT WOULD RESULT IN SOME PRECIPITATION CHANCES ACROSS THE EASTERN ZONES. FOR NOW...WE WILL LEAVE POPS LOW FOR THE MIDDLE OF NEXT WEEK AND CONFINE THEM ONLY TO THE EXTREME EASTERN ZONES. OVERALL...NEXT WEEK LOOKS MUCH DRIER AND WARMER WITH HIGHS IN THE 80S AND LOWS IN THE UPPER 60S TO LOWER 70S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 86 67 81 68 / 70 60 60 60 30 WACO, TX 73 83 66 82 63 / 60 60 30 60 40 PARIS, TX 70 82 68 81 64 / 50 70 60 60 30 DENTON, TX 70 83 66 78 62 / 70 60 60 60 20 MCKINNEY, TX 71 85 65 79 61 / 60 60 60 60 30 DALLAS, TX 72 86 69 80 65 / 60 60 60 60 30 TERRELL, TX 73 86 69 83 64 / 50 60 50 60 30 CORSICANA, TX 72 83 68 82 66 / 50 60 30 60 40 TEMPLE, TX 71 81 67 83 66 / 50 50 30 60 50 MINERAL WELLS, TX 69 82 65 79 61 / 70 40 60 60 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 58/58
Hazardous weather outlook, May 28, 11:19 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1119 PM CDT THU MAY 28 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300430- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1119 PM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH AND CENTRAL TEXAS OVERNIGHT. THE MAIN HAZARDS WILL BE FROM CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN THAT MAY RESULT IN FLASH FLOODING. A FEW STORMS SOUTH OF A COMANCHE TO HILLSBORO TO ATHENS MAY PRODUCE WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH SATURDAY NIGHT. SOME STORMS WILL PRODUCE HEAVY RAIN THAT MAY RESULT IN FLASH FLOODING. IN ADDITION...A FEW THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS THROUGH SATURDAY MAY BECOME SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. A CHANCE OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY ALONG AND SOUTHEAST OF A COMANCHE TO MIDLOTHIAN TO PARIS LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING...MAINLY WEST OF THE I-35 CORRIDOR. SPOTTER ACTIVATION WILL BE POSSIBLE ACROSS THE ENTIRE REGION LATE THIS EVENING AND OVERNIGHT.
In the hours before
Local storm report, May 28, 10:17 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD GRAFORD 32.93N 98.25W
05/28/2015 PALO PINTO TX LAW ENFORCEMENT
3 ROADS CLOSED INCLUDING FM4Special weather statement, May 28, 10:23 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 PM CDT THU MAY 28 2015
TXZ142-290415-
MILLS TX-
1023 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR MILLS COUNTY UNTIL 1115 PM CDT...
AT 1022 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF GOLDTHWAITE...OR 13 MILES NORTHEAST OF ALGERITA...
MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GOLDTHWAITE...MULLIN AND THE INTERSECTION OF RANCH ROAD 765 AND RANCH
ROAD 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
CENTRAL TEXAS.
LAT...LON 3155 9888 3161 9878 3169 9876 3172 9849
3141 9827 3123 9856 3127 9858 3125 9860
3127 9863 3133 9859 3131 9864 3137 9865
3134 9870 3135 9871 3139 9869 3138 9878
3141 9878 3141 9885 3144 9889
TIME...MOT...LOC 0322Z 261DEG 33KT 3140 9874
JLDUNNLocal storm report, May 28, 10:29 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 5 N BOWIE 33.64N 97.85W
05/28/2015 MONTAGUE TX LAW ENFORCEMENT
TXDOT CLOSED A FEW ROADS CLOSED ACROSS THE WESTERN PART
OF THE COUNTY.Special weather statement, May 28, 10:43 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 PM CDT THU MAY 28 2015
TXZ103-104-118>121-133-134-145-290500-
ROCKWALL TX-JOHNSON TX-HILL TX-DALLAS TX-TARRANT TX-KAUFMAN TX-
ELLIS TX-DENTON TX-COLLIN TX-
1043 PM CDT THU MAY 28 2015
...SPECIAL WEATHER STATEMENT...
AT 1043 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ANNA TO NEAR COVINGTON...
AND MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...PLANO...GARLAND...IRVING...GRAND
PRAIRIE...MESQUITE...MCKINNEY...CARROLLTON...FRISCO...DENTON...
RICHARDSON...LEWISVILLE...ALLEN...FLOWER MOUND...MANSFIELD...
ROWLETT...EULESS AND DESOTO.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 469.
INTERSTATE 35W BETWEEN MILE MARKERS 3 AND 85.
INTERSTATE 35E BETWEEN MILE MARKERS 374 AND 466.
INTERSTATE 20 BETWEEN MILE MARKERS 425 AND 487.
INTERSTATE 30 BETWEEN MILE MARKERS 4 AND 71.
INTERSTATE 635 BETWEEN MILE MARKERS 1 AND 36.
INTERSTATE 820 BETWEEN MILE MARKERS 1 AND 35.
INTERSTATE 45 BETWEEN MILE MARKERS 257 AND 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3340 9639 3334 9638 3335 9629 3324 9629
3256 9653 3206 9693 3218 9760 3255 9762
3256 9755 3266 9755 3340 9708
TIME...MOT...LOC 0343Z 267DEG 18KT 3337 9653 3224 9727
82Special weather statement, May 28, 10:44 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 PM CDT THU MAY 28 2015
TXZ103-104-118>121-133-134-145-290500-
ROCKWALL TX-JOHNSON TX-HILL TX-DALLAS TX-TARRANT TX-KAUFMAN TX-
ELLIS TX-DENTON TX-COLLIN TX-
1044 PM CDT THU MAY 28 2015
...SPECIAL WEATHER STATEMENT...
AT 1044 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ANNA TO NEAR
COVINGTON...AND MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...PLANO...GARLAND...IRVING...GRAND
PRAIRIE...MESQUITE...MCKINNEY...CARROLLTON...FRISCO...DENTON...
RICHARDSON...LEWISVILLE...ALLEN...FLOWER MOUND...MANSFIELD...
ROWLETT...EULESS AND DESOTO.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 469.
INTERSTATE 35W BETWEEN MILE MARKERS 3 AND 85.
INTERSTATE 35E BETWEEN MILE MARKERS 374 AND 466.
INTERSTATE 20 BETWEEN MILE MARKERS 425 AND 487.
INTERSTATE 30 BETWEEN MILE MARKERS 4 AND 71.
INTERSTATE 635 BETWEEN MILE MARKERS 1 AND 36.
INTERSTATE 820 BETWEEN MILE MARKERS 1 AND 35.
INTERSTATE 45 BETWEEN MILE MARKERS 257 AND 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3340 9639 3334 9638 3335 9629 3324 9629
3256 9653 3206 9693 3218 9760 3255 9762
3256 9755 3266 9755 3340 9708
TIME...MOT...LOC 0344Z 267DEG 18KT 3337 9651 3224 9726
JLDUNNSpecial weather statement, May 28, 10:48 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CDT THU MAY 28 2015
TXZ141-143-144-290445-
COMANCHE TX-HAMILTON TX-BOSQUE TX-
1048 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COMANCHE...HAMILTON
AND BOSQUE COUNTIES UNTIL 1145 PM CDT...
AT 1048 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF GLEN
ROSE TO 7 MILES SOUTHWEST OF HAMILTON...AND MOVING EAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLIFTON...HAMILTON...MERIDIAN...VALLEY MILLS...IREDELL...CRANFILLS
GAP...MERIDIAN STATE PARK...WALNUT SPRINGS AND MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3169 9846 3199 9799 3221 9763 3220 9762
3194 9743 3193 9744 3189 9736 3188 9739
3187 9738 3184 9733 3184 9728 3179 9733
3177 9732 3175 9728 3159 9761 3171 9769
3150 9811 3168 9846
TIME...MOT...LOC 0348Z 251DEG 12KT 3211 9763 3162 9820
JLDUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:01 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| May 28, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 42 min |
| May 28, 7:13 PM CDT | Flash Flood Warning | FWD | Palo Pinto | 3 hr |
| May 28, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 54 min |
| May 28, 7:22 PM CDT | Areal Flood Advisory | FWD | Eastland | 113 min |
| May 28, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 47 min |
| May 28, 7:50 PM CDT | Special Weather Statement | FWD | Eastland | 40 min |
| May 28, 7:53 PM CDT | Flash Flood Warning | FWD | Montague | 3 hr |
| May 28, 8:17 PM CDT | Areal Flood Advisory | FWD | Parker, Wise | 3 hr |
| May 28, 8:18 PM CDT | Special Weather Statement | FWD | Hood, Palo Pinto, Parker, Wise | 42 min |
| May 28, 8:23 PM CDT | Special Weather Statement | FWD | Cooke | 52 min |
| May 28, 8:25 PM CDT | Areal Flood Warning | FWD | Stephens, Young | 3 hr |
| May 28, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 61 min |
| May 28, 8:35 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 28, 8:45 PM CDT | River Flood Warning | FWD | Jack | 5 days |
| May 28, 8:46 PM CDT | Areal Flood Advisory | FWD | Comanche, Eastland, Erath | 3 hr |
| May 28, 8:56 PM CDT | Special Weather Statement | FWD | Parker, Tarrant, Wise | 49 min |
| May 28, 8:57 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 28, 8:59 PM CDT | Special Weather Statement | FWD | Comanche, Erath, Hood, Somervell | 46 min |
| May 28, 9:39 PM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 28, 9:40 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 65 min |
| May 28, 9:44 PM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Hood, Johnson, Somervell | 61 min |
| May 28, 9:47 PM CDT | Special Weather Statement | FWD | Grayson | 73 min |
| May 28, 10:01 PM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| May 28, 10:06 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| May 28, 10:18 PM CDT | Areal Flood Warning | FWD | Palo Pinto | 3 hr |
| May 28, 10:23 PM CDT | Special Weather Statement | FWD | Mills | 52 min |
| May 28, 10:29 PM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| May 28, 10:32 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 28, 10:35 PM CDT | Areal Flood Advisory | FWD | Hamilton, Mills | 3 hr |
| May 28, 10:35 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Lampasas, Mills | 40 min |
| May 28, 10:43 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 77 min |
| May 28, 10:44 PM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 2 hr |
| May 28, 10:44 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 76 min |
| May 28, 10:48 PM CDT | Special Weather Statement | FWD | Bosque, Hamilton | 57 min |
| May 28, 10:54 PM CDT | Areal Flood Advisory | FWD | Bosque | 3 hr |
| May 28, 11:19 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 56 min |
| May 28, 11:37 PM CDT | Areal Flood Advisory | FWD | Collin | 113 min |
| May 28, 11:55 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 29, 12:08 AM CDT | Flash Flood Warning | FWD | Bosque, Erath, Hill, Somervell | 3 hr |
| May 29, 12:12 AM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 29, 12:20 AM CDT | Special Weather Statement | FWD | Bell, Coryell, McLennan | 70 min |
| May 29, 12:36 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 5 hr |
| May 29, 12:45 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 29, 12:56 AM CDT | Special Weather Statement | FWD | Ellis | 49 min |
| May 29, 1:03 AM CDT | River Flood Warning | FWD | Hamilton | 62 hr |
| May 29, 1:28 AM CDT | Special Weather Statement | FWD | Bell, Falls, Milam | 62 min |
| May 29, 1:34 AM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| May 29, 1:38 AM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| May 29, 1:59 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| May 29, 2:15 AM CDT | River Flood Warning | FWD | Tarrant | 17 hr |
| May 29, 2:17 AM CDT | River Flood Warning | FWD | Dallas | 18 hr |
| May 29, 2:35 AM CDT | River Flood Warning | FWD | Dallas, Tarrant | 4 days |
| May 29, 2:35 AM CDT | River Flood Warning | FWD | Collin | 66 hr |
| May 29, 3:02 AM CDT | River Flood Warning | FWD | Hunt | 42 hr |
| May 29, 3:02 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 34 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Stephens | 25 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Erath, Hamilton | 18 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Bosque | 18 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Coryell | 25 hr |
| May 29, 3:20 AM CDT | Areal Flood Warning | FWD | Bosque, Hill | 6 hr |
| May 29, 3:31 AM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| May 29, 3:57 AM CDT | River Flood Warning | FWD | Tarrant | 10 hr |
| May 29, 4:23 AM CDT | Flash Flood Warning | FWD | Collin, Dallas | 3 hr |
| May 29, 4:58 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| May 29, 5:07 AM CDT | Areal Flood Warning | FWD | Denton | 3 hr |
| May 29, 5:14 AM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| May 29, 5:19 AM CDT | Areal Flood Warning | FWD | Johnson, Tarrant | 6 hr |
| May 29, 5:23 AM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| May 29, 5:28 AM CDT | Areal Flood Advisory | FWD | Leon | 3 hr |
| May 29, 5:32 AM CDT | Areal Flood Warning | FWD | Ellis | 9 hr |
| May 29, 5:43 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| May 29, 6:46 AM CDT | River Flood Warning | FWD | Comanche | 25 hr |
| May 29, 7:31 AM CDT | Areal Flood Warning | FWD | Collin | 6 hr |
| May 29, 7:36 AM CDT | River Flood Warning | FWD | Young | 25 hr |
| May 29, 7:49 AM CDT | River Flood Warning | FWD | Wise | 61 hr |
| May 29, 7:49 AM CDT | River Flood Warning | FWD | Parker | 39 hr |
| May 29, 7:49 AM CDT | River Flood Warning | FWD | Denton | 19 hr |
| May 29, 7:51 AM CDT | Areal Flood Warning | FWD | Denton | 3 hr |
| May 29, 8:32 AM CDT | River Flood Warning | FWD | Palo Pinto | 29 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.